RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Vopr. Kriptogr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Vopr. Kriptogr., 2015, Volume 6, Issue 1, Pages 109–116 (Mi mvk153)  

This article is cited in 1 scientific paper (total in 1 paper)

The complexity of initial state recovery for a class of filter generators

F. M. Malyshev

Steklov Mathematical Institute of RAS, Moscow

Abstract: A recovery problem for the initial state of the $m$-th order recurrent sequence from the output values of filter function $F$. Under natural conditions on the feedback function $f$ and filter function $F$ the complexity of initial state recovery from linear (in $m$) number of output values is shown to be linear in $m$. Coefficients of these linear functions are defined by the cardinalities of alphabet of output values, alphabet of input sequence elements and numbers of essential arguments of functions $f$ and $F$.

Key words: recurrent sequence, filter generator, pseudo-random sequence.

DOI: https://doi.org/10.4213/mvk153

Full text: PDF file (242 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 519.142.1
Received 22.IV.2014

Citation: F. M. Malyshev, “The complexity of initial state recovery for a class of filter generators”, Mat. Vopr. Kriptogr., 6:1 (2015), 109–116

Citation in format AMSBIB
\Bibitem{Mal15}
\by F.~M.~Malyshev
\paper The complexity of initial state recovery for a~class of filter generators
\jour Mat. Vopr. Kriptogr.
\yr 2015
\vol 6
\issue 1
\pages 109--116
\mathnet{http://mi.mathnet.ru/mvk153}
\crossref{https://doi.org/10.4213/mvk153}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3528061}
\elib{http://elibrary.ru/item.asp?id=23211526}


Linking options:
  • http://mi.mathnet.ru/eng/mvk153
  • https://doi.org/10.4213/mvk153
  • http://mi.mathnet.ru/eng/mvk/v6/i1/p109

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. M. Malyshev, “Kriptograficheski slabye funktsii uslozhneniya dlya trekhchlennykh lineinykh rekurrentnykh posledovatelnostei”, Matem. vopr. kriptogr., 8:1 (2017), 69–80  mathnet  crossref  mathscinet  elib
  • Математические вопросы криптографии
    Number of views:
    This page:138
    Full text:48
    References:13
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019